#39068
RuiMiguel
Participant
    @ruimiguel

[lang=pt]Hi, i’m new here. (I’ll be introducing myself in the right place anytime now) and got a tattoo in the 1st of March. Now after a month, it got really red and hurted, i changed from b panthene to another one and it looked a bit better, then i had the terrible idea of putting b panthen again and it got worst. I’m stiicking with a new one called Cicaderma.

the thing is that it looked great for a month and this started, i’m going to see a dermatologist by next week and now the tattoo looks like this. (Sorry for my English)
Thanks for the help and this is how the tattoo looks right now. A few days ago it was really worst.
SAM_0595.jpg
SAM_0594.jpg
SAM_0592.jpg
SAM_0591.jpg[/lang]

#125302
peterpoose
Participant
    @peterpoose

I am no expert and I am sure some of the others with vastly more knowledge will help you.

To me it just seems very dry?


A map I have made of great artists around the world – http://thebragartlist.mobuapps.london/
#125325
RuiMiguel
Participant
    @ruimiguel
peterpoose;111596 wrote:
I am no expert and I am sure some of the others with vastly more knowledge will help you.

To me it just seems very dry?

[lang=pt]too much care perhaps ?[/lang]

#125338
buttwheat
Participant
    @buttwheat

Looks like it’s a little bit of a reaction to whatever you are putting on it. Just put some lotion on it once a day.

#125347
RuiMiguel
Participant
    @ruimiguel
buttwheat;111639 wrote:
Looks like it’s a little bit of a reaction to whatever you are putting on it. Just put some lotion on it once a day.

[lang=pt]i think it’s a reaction to B Panthene, not to the new one. i Don’t know.[/lang]

#125801
kitty145684
Participant
    @kitty145684

I got a bad reaction to bepenthen as well so i switched to Paw paw.

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to create new topics.